Hi I'm on225mf og Effexor I keep getting irritated easily and crying spells that are so hard to control,bad anxiety but I have just started a medication which I'm hoping will help with the anxiety.Before this I tried a number of other anti0depressants such as Cymbalta,zoloft,cipramil..and another one that I had to stop because it made me so hungry all the time! I'm wondering it I should just give up or try a different one again. I have two Aunty's that take Prozac so maybe that'd work for me..I've thought about trying Pristiiq too or Topamax... I've been dignosed with borderline personality disorder ..and bipolar along time ago but I didn't believe that but I do now..well I'm not sure because I don't get the "highs" just very depressed ..it's not fair because I never done any hard drug's or anything ..just bad genetics ..So I do excersise most days ,planning on every day am eating pretty well..I don't have a job though and am trying but always get tierd spells when I get really down so probally wouldn't last and the bad anxiety makes me dizzy..anxiety makes me more frustrated and what other ppl think about me as I have very low self esteem ..have also been feeling a lot of guilt ,hence why I hate myself... any suggestion's as ti what I should do because I'm at my wits end! Please help...
Hello, I am so sorry you are feeling bad. You are not alone in having tried lots of different anti depressants, so have I, and expect other people here have too. Some had bad side effects, and others I tolerated. In fact Effexor was the right one for me, but it took time to find that out. It is up to you whether you want to keep trying until you find the one that suits you best.
You are doing all the right things, but please don't feel guilty, as it eats you up. I have been there, done that, and yes I have low self esteem, but that is usual with depression. We don't like ourselves very much.
Suggestions from people here may not help you. It is difficult to know what to suggest. Perhaps Effexor is not right for you. If you are getting anxiety and crying and feel generally poorly, perhaps you should try another. You do not say how long you have been on Effexor, and whether you have felt like this all the time you have been taking it. Do you give anti depressants time to work? Let us hope the medication for anxiety works for you, I do hope so.
Of course it is you personal choice as to what to do. But by your question it seems you are not getting on with Effexor. Have a word with your doctor, say how you are feeling, and ask for suggestions as to whether you should try something else. Remember though, what works for one person may not work for another. We are all unique, so we have to unfortunately find out what suits us personally by trial and error.
It is difficult for us here to advise on what anti depressants you should try, as we are not qualified doctors. As I said, I have had bad side effects from some, and perhaps other people have been on the same drug, and it suited them fine. Yes I would like to help you all I can, but I think you should talk to a doctor about all the things you have told us here.
Let us know how you get on.
Hopefully your new med will get your anxiety under control, that is a big deal I know. I don't think you mentioned how long you've been on Effexor. It seems like a catch 22 because you can't really work until you get all this under control, but working helps my depression immensely.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2010 • 1 answer
Posted 16 Dec 2010 • 1 answer
Posted 19 Jan 2011 • 4 answers
Posted 25 Jul 2012 • 14 answers
Posted 3 Oct 2014 • 4 answers